# SDR MASA200500592

- Difficulty date: July 25, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 19,652 hours, 14,653 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Part serial: MX681709
- Condition: Failed
- Location: Hyd System
- Part time: 1,381 hours, 1,012 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6264 PHX.  LEFT GEAR DISAGREE IN FLIGHT.  MX REPLACED NR 3A HYD PUMP.
